# SDR F3LA2017062000180

- Difficulty date: June 18, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 46,409 hours, 19,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 540054215457
- Condition: No Test
- Location: Emergency Lights
- Part time: 46,409 hours, 19,559 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 10WL, 12WL AND 13WL FAILED BATTERY CAPACITY TESTS IAW 33-51-00-710-003-A.   REMOVED AND REPLACED EPSU. OPS TESTED GOOD IAW AMM 33-51-38 PB 401.
